MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 FLEX/VALUE/CHEST/EMERGENCY ROOM; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 FLEX/VALUE/CHEST/EMERGENCY ROOM; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number 712035
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.Id: (b)(4).The local field service engineer (fse) went on site and confirmed the reported problem: the portable detector model skyplate had fallen out of hand during positioning and the detector shows no more images after the drop.The affected detector needs to be replaced.The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
The customer reported that the portable detector fell down during positioning under a patient.A dropped detector can lead in worst case to a fracture in the foot.No injury reported.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.The local field service engineer (fse) went on site and confirmed the reported problem.The portable detector model skyplate had fallen out of hand during positioning (use error) and the detector shows no more images after the drop.The affected detector needs to be replaced.Fse started the replacement process for the defect detector.The customer decided not to order a new detector until the corresponding quote expired.Risk estimation revealed acceptable risk per risk benefit analysis, because actually, there is no feasible technical solution for this kind of ¿use error¿.This issue is further monitored and trended.

Brand Name
DIGITALDIAGNOST C90 FLEX/VALUE/CHEST/EMERGENCY ROOM
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key18939354
Report Number3003768251-2024-00009
Device Sequence Number7026927
Product Code MQB
UDI-Device Identifier00884838090705
UDI-Public00884838090705
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number712035
Device Catalogue Number712035
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown